# SDR KBM2005F00053

- Difficulty date: April 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N3455H
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC HOSE FAILED DURING CRUISE FLIGHT, 10 MINUTES IN TO FLIGHT.  FOUND PIN HOLE IN LINE.  REMOVED AND REPLACED HYDRAULIC LINE.  (M)
